Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online
Ask a Urologist   »  

Suffering from yeast infection of penis, itching, burning while urinating, discolored glands. Medication ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
hello doctor i am a 40 year old male and I am suffering from yeast infection of penis for many years. the glans of the penis has become discolured and on certain occasions have slight itching and burning sensation while urinating and sometimes red spots. could you please suggest a treatment for this ailment medicaton/ dosage of medication for the same
Posted Wed, 27 Jun 2012 in Penis Problems
Answered by Dr. Chandra Shekhar Sharma 1 hour later

Welcome to XXXXXXX

Avoid washing your Glans of Penis with any soap.

If you are taking any antibiotic, please stop it.

Take Tab.FLUZON (Fluconazole)-150mg one stat,
and apply Candid ointment locally twice daily for more than a week.

Please get your blood Sugar (F & PP) tested, and if reports are abnormal, consult your Physician.

Hope, I have replied your query. If you have further query, please feel free to ask. If you don't require further clarification, please accept answer and rate it as per your satisfaction.

With good wishes,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor